# SDR REXA2012090201315

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 21,826 hours, 19,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4081, GEAR DISAGREE MESSAGE WAS RECEIVED ON RETRACTION AFTER TAKEOFF.  GEAR FULLY RETRACTED AND THEN EXTENDED NORMALLY ON APPROACH.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR SYSTEM IAW AMM 32-30-00.  OPS CHECKED GOOD.  COMPLIED WITH PA 05-018H SCENARIO NR 1.  FOUND LEFT MAIN GEAR UPLOCK PROXIMITY SWITCH TARGET LOOSE (PS11GA), VERIFIED WITH GEAR SWING.  TIGHTENED TARGET AND CHECKED PROXIMITY SWITCH CLEARANCE.  CHECKED GOOD AT .040 IAW AMM 32-61-05.  NO ADJUSTMENT NEEDED.  ALL LANDING GEAR FUNCTIONALLY CHECK GOOD IAW AMM 32-30-00. OK FOR SERVICE.
